# SDR DALA2020071502591

- Difficulty date: July 13, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 60,021 hours, 19,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT OVERWING EXIT IDENTIFIER, LOWER LIGHT NOT ILLUMINATING.  REMOVED AND REPLACED BATTERY POWER SUPPLY M11384 PER AMM 33-51.  LIGHTS TEST GOOD.
